Does taking Acidophilus pose a problem during the two week wait. I ovulated on Monday and I just want to make sure that taking Acidophilus will not deter my little egg from implanting. Also, the reason I started Acidophilus today was because I started taking antibiotics for a bladder infection today as well. I don't want to get a yeast infection, so the Acidophilus (probiotic) is a natural way of preventing it from happening.
Any help would be greatly appreciated. I'm concerned about conceiving this cycle, we did everything right (timing wise).
I think you shuld contact your ob/gyn regarding the acido, she will be the best to say yes or no cos i would of thought her prescribing the antibiotics she would of been aware of the possible yeast infection side effect if there was one and maybe advised you of this also???? no harm in asking the professional sweet! good luck
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.